Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43922
Title: On $2$-star-permutability in regular multi-pointed categories
Authors: Gran, Marino 
Rodelo, Diana 
Issue Date: 2014
Publisher: World Scientific Publishing
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132981/PT 
Serial title, monograph or event: Journal of Algebra and Its Applications
Volume: 13
Issue: 08
Abstract: $2$-star-permutable categories were introduced in a joint work with Z. Janelidze and A. Ursini as a common generalisation of regular Mal'tsev categories and of normal subtractive categories. In the present article we first characterise these categories in terms of what we call star-regular pushouts. We then show that the $3 \times 3$ Lemma characterising normal subtractive categories and the Cuboid Lemma characterising regular Mal'tsev categories are special instances of a more general homological lemma for star-exact sequences. We prove that $2$-star-permutability is equivalent to the validity of this lemma for a star-regular category.
URI: http://hdl.handle.net/10316/43922
Other Identifiers: 10.1142/S0219498814500686
DOI: 10.1142/S0219498814500686
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
On 2-star-permutability in regular multi-pointed categories_Arxiv.pdf168.04 kBAdobe PDFView/Open
Show full item record

Page view(s)

156
checked on Jul 8, 2020

Download(s)

79
checked on Jul 8, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.